# SDR SWAA2021031554151

- Difficulty date: March 9, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 18,132 hours, 8,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AISLE; AFT-FACING OVERHEAD EMERGENCY EXIT SIGN DETACHED / RESECURED CENTER WING AFT EXIT SIGN COVER PER 'SIP'
